# SDR SWAA2023031414744

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 47,019 hours, 24,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY LIGHT INOP.<[01] RELAMPED L2 DOOR SLIDE EMERGENCY LIGHT REF: AMM 33-51-04. OPS CHECK GOOD.
